# SDR EISA97101

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON RETRACTION, RIGHT GEAR DOOR LIGHT ON A-SYSTEM HYD PRESS 800 TO 1000 PSI.  RECYCLED GEAR.  RIGHT GEAR DID NOT RETRACT. EXTENDED GEAR, LANDING NORMAL (ATB).  JACKED AIRCRAFT.  REF MM-7-11-0.  PERFORMED GEAR WING PER MM 32-30-0.  COULD NOT DUPLICATE PROBLEM.  LUBED RMG, OPS CHK NORMAL.  (X)
